# SDR CA060103003

- Difficulty date: December 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contact
- Part number: 1K4XD
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"UPON POWER UP, GOT AC UTIL 1 OFF + MAIN BATT CHGR MESSAGES".   MAINTENANCE DISCOVERED HEAT DAMAGE TO CONTACTOR 1K4XD.   CONTACTOR REPLACED.
